# SDR HEEA955860

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B
- Aircraft serial: 2777
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ball Joint
- Part number: 350A37107421
- Condition: Worn
- Location: Transmission
- Part time: 962 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL JOINT WORN .008" OUT WHERE IT RIDES AGAINST SUPPORT.   REMOVED FROM TRANSMISSION S/N M855. PART SCRAPPED.
